Systemic risk and hierarchical transitions of financial networks. Nobi, A. & Lee, J. W. Chaos: An Interdisciplinary Journal of Nonlinear Science, 27(6):063107, June, 2017.
Systemic risk and hierarchical transitions of financial networks [link]Paper  doi  bibtex   
@article{nobi_systemic_2017,
	title = {Systemic risk and hierarchical transitions of financial networks},
	volume = {27},
	issn = {1054-1500},
	url = {http://aip.scitation.org/doi/abs/10.1063/1.4978925},
	doi = {10.1063/1.4978925},
	number = {6},
	urldate = {2017-11-13},
	journal = {Chaos: An Interdisciplinary Journal of Nonlinear Science},
	author = {Nobi, Ashadun and Lee, Jae Woo},
	month = jun,
	year = {2017},
	keywords = {finance, collapse, systemic-risks},
	pages = {063107},
	file = {Nobi and Lee - 2017 - Systemic risk and hierarchical transitions of fina.pdf:C\:\\Users\\rsrs\\Documents\\Zotero Database\\storage\\GVRNXVBZ\\Nobi and Lee - 2017 - Systemic risk and hierarchical transitions of fina.pdf:application/pdf}
}
Downloads: 0